×

zbMATH — the first resource for mathematics

Robust estimation of nonlinear structural models. (Russian, English) Zbl 1340.62026
Sib. Zh. Ind. Mat. 16, No. 4, 47-60 (2013); translation in J. Appl. Ind. Math. 8, No. 1, 28-39 (2014).
Summary: The problem is considered of identification of nonlinear error-in-variables models under conditions of a heavy contamination of the sample, including the presence of outliers (i.e., anomalous observations). On the basis of robust estimation methods, we propose a development of the algorithms of adjusted and total least squares. This has enabled us to improve the accuracy of the response prediction in the presence of outliers in the sample. The algorithms are used for constructing the Engel curve from the budget survey data. In result, we draw better conclusions about the regularities of the household behavior when the income changes.

MSC:
62F35 Robustness and adaptive procedures (parametric inference)
62P20 Applications of statistics to economics
PDF BibTeX XML Cite
Full Text: DOI